Corrections to scaling in the forest-fire model

Title:
Corrections to scaling in the forest-fire model
Creator:
Pastor-Satorras, R (Author)
Vespignani, A (Author)
Language:
English
Publisher:
American Physical Society
Copyright date:
2000
Type of resource:
Text
Genre:
Articles
Format:
electronic
Digital origin:
born digital
Abstract/Description:
We present a systematic study of corrections to scaling in the self-organized critical forest-fire model. The analysis of the steady-state condition for the density of trees allows us to pinpoint the presence of these corrections, which take the form of subdominant exponents modifying the standard finite-size scaling form. Applying an extended version of the moment analysis technique, we find the scaling region of the model and compute nontrivial corrections to scaling.
Comments:
Originally published in Physical Review E, v.61 no.5 (2000), pp.4854-4859. DOI:10.1103/PhysRevE.61.4854. Dr. Vespignani is affiliated with Northeastern University as of the time of deposit.
Subjects and keywords:
Scaling laws (Statistical physics)
forest-fire model
steady-state condition
Physics
Permanent Link:
http://hdl.handle.net/2047/d20002166

Downloads